U.S. doctors online nowAsk doctors free
Spain
A 34-year-old male asked:

is it safe to take both viagra (sildenafil) and priligy together?

1 doctor answer1 doctor weighed in
Dr. James Lin
A Verified Doctoranswered
A US doctor answeredLearn more
OK, but depends...: Ok to use if you're trying to delay ejaculation. However, before you do, i would advise you to consult with a urologist or other related experts to assess if you really need them or just for personal fantasy. For someone at 34, most of pursuing these drugs is powered by overindulgence and obsession. So, please check out with experts first... Best wish...

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 21-year-old member asked:

Is there interaction between Cialis or viagra (sildenafil) with glaucoma?

2 doctor answers6 doctors weighed in
Dr. Theodore Wu
Ophthalmology 22 years experience
Cialis: No. Cialis and viagra (sildenafil) can cause the vision to appear blue at times. They are also very rarely associated with ischemic optic neuropathy. But there is no definitive connection with glaucoma.
A 52-year-old member asked:

Besides taking viagra (sildenafil) or something like it, what can cause priapism?

2 doctor answers8 doctors weighed in
Dr. Marvalyn DeCambre
Urology 24 years experience
Drugs and vessels: Trazadone, arterial venous fistula (usually trauma), sickle cell disease to name a few are associated with priapism. Before viagra (sildenafil) there where and still are other medications for erectile dysfunction. These medications also are also associated with priapism. Priapism is an erection for longer than 4-6 hours lenghty priapism can be associated with permanent erectile dysfunction (ed).
A 21-year-old member asked:

I m 24y boy. I m maaried boy I want use viagra (sildenafil). Its is safe for me please tell me.?

1 doctor answer3 doctors weighed in
Dr. Richard Bensinger
Ophthalmology 52 years experience
Safe but why?: You are 24 years old and should not be have ED problems at this age. If you are, then you need to have this evaluated by your family doctor or a urologist because you are too young to need this unless you have an underlying medical problem.
Dr. Carin Van Gelder
Emergency Medicine 25 years experience
Agree; if you're using Viagra without an evaluation and prescription, it could be life-threatening. Please be as honest as possible when seeing your doctor about this.
Feb 26, 2012
Canton, MS
A 45-year-old female asked:

Does ED get worse as a man gets older? My husband is 45 an I learned he has been taking viagra (sildenafil). I thought his ED problems was my fault

1 doctor answer1 doctor weighed in
Dr. Gregory Hines
Family Medicine 24 years experience
Generally Yes: As men age, ed becomes worse. Though 45 is pretty young for it. He should be seen by his physician for a physical and labwork to see if there is a reversible cause, such as low testosterone or thyroid problems.
A 38-year-old member asked:

Is it possible for an 80 year old get an erection without viagra (sildenafil)?

2 doctor answers3 doctors weighed in
Dr. Robert Killian
General Practice 28 years experience
Age and Erections: Yes, of course. Unless there is damage, other illnesses or medication interference one can experience sexual functions at all ages. Do you have a different story? Concern?

Related questions

A 43-year-old male asked:
1 doctor answer2 doctors weighed in
A 40-year-old male asked:
1 doctor answer1 doctor weighed in
A 51-year-old member asked:
1 doctor answer2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Feb 23, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.